Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: C2DX INC. T PUMP; Pack, hot or cold, water circulating
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
C2DX INC. T PUMP; Pack, hot or cold, water circulating
Catalog Number
8002062026
Medical Device Problem Code
Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code
Hypersensitivity/Allergic reaction (1907)
Date of Event
01/16/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient was reported to have a severe allergic reaction.
Additional Manufacturer Narrative
Pad used with t pump is non-latex.See attached letter.
New Search
Submit an Adverse Event Report
Brand Name
T PUMP
Common Device Name
Pack, hot or cold, water circulating
Manufacturer
(Section D)
C2DX INC.
555 e eliza st suite a
schoolcraft MI 49087
MDR Report Key
24184079
Report Number
3015489752-2026-00001
Device Sequence Number
15947496
Product Code
ILO
UDI-Device Identifier
10850007350083
UDI-Public
10850007350083
Combination Product (Y/N)
N
Initial Reporter State
CO
Initial Reporter Country
US
PMA/510(K) Number
K073675
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Health Professional
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
01/26/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Catalogue Number
8002062026
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
01/16/2026
Initial Report FDA Received Date
01/26/2026
Was Device Evaluated by Manufacturer? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Sex
Unknown